# SDR 06FDEA0882

- Difficulty date: March 1, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- Aircraft time: 41,248 hours, 26,022 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA 188 STR 21R WAS DETERMINED TO BE   ACCOMPLISHED IAW SRM 53-30-3 FIG 5, BASED ON AN EXTERNAL VISUAL EVALUATION,   CONSISTS OF LOCATION, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER SPACING AND NUMBERS, GENERAL WORKMANSHIP AND REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
